# SDR N3F2003F00000

- Difficulty date: December 9, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N28YH
- Make and model: Bbavia 8KCAB
- Aircraft serial: 8982002
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Sys Header
- Part time: 28 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FORMED FUEL LEAKS WITHIN 28.8 HOURS OF SERVICE.  THIS AIRCRAFT WAS BROUGHT IN FOR SERVICE WHEN THE PILOT REPORTED FUEL LEAKING FROM THE INVERTED FUEL SYSTEM HEADER TANK ONTO HIS LEGS AND FEET.  PERFORMING A VISUAL INSPECTION OF THE SYSTEM SIX FUEL LEAKS AND IMPROPER FLARING ON THE INVERTED FUEL SYSTEM .3750 ALUMINUM LINES.
